Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Hurts to urinate

For the past two days when i urintate it hurts alot alot alot and at the end i find that blood comes out which burns and doesnt stop burning but as soon as i have finished i have the sensation to go again but nothing comes out and if anything comes out it burns even more!! i can stop the sensation of wanting to pee i cry everytime i go to the toilet and if i go to the clinic i have to wait and i feel that they wouldnt be able to do a urine sample on me if i do go casue i would go to the toilet about 10 times before they see me!! what should i do?? can i buy something to make this stop?? I m a virgin!!!!! lol so it cannot be related
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  1178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
I'd say it's a urniary tract infection. If I were you I'd make a doctors appointment soon. It's a simple test, just pee in a cup. When I had one, my doctor told me that if you don't take care of it in time that it could turn into a kidney infection (which can get pretty serious). Like I said, I've had a UTI before and what you just described sounds like what I had.
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor